No Cover Image

Journal article 382 views

Domain representations of spaces of compact subsets / ULRICH BERGER; JENS BLANCK; PETTER KRISTIAN KØBER

Mathematical Structures in Computer Science, Volume: 20, Issue: 02

Swansea University Author: Berger, Ulrich

Full text not available from this repository: check for access using links below.

Published in: Mathematical Structures in Computer Science
ISSN: 0960-1295 1469-8072
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 02